# SDR UIEA2018062501248

- Difficulty date: June 24, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,975 hours, 22,491 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS ANNUNCIATED. PERFORMED APU BITE PROCEDURES IAW FIM 49-11FT 958 THERE ARE NO DIAGNOSTIC MINIFLAGS, CODE OR FAULT ACTIVE DURING APU OPERATION AT THIS TIME.
